# SDR ERAA094064

- Difficulty date: August 15, 2003
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N149EH
- Make and model: Bolkms BO105S
- Aircraft serial: S705
- Aircraft time: 10,989 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drive Shaft
- Part number: SKCP24563
- Part serial: 0044
- Condition: Damaged
- Location: Main Rotor
- Part time: 5,337 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRIVE SHAFT DAMAGED ; SLIPPAGE MARKS IAW MBB MM CHAPTER 11 SECTION 11-55 B DRIVESHAFT WAS INSPECTED, DISASSEMBLED, STRIPPED, REPAIRED AND RE MPI.  RE COATED AND REBUILT USING NEW HARDWARE, BALANCED, INSPECTED.
